# SDR 2000UALA00247

- Difficulty date: May 12, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 17,126 hours, 3,470 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Part number: 62510101
- Part serial: 1697
- Condition: Damaged
- Location: Slide
- Component: Slide, Aircruisers, 62772214
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SHOP FLAT FIRING TEST, SLIDE TOP TUBE FAILED TO HOLD AIR.  SLIDE/RAFT (P/N 62772-214), (S/N 0229).  SLIDE WAS UNDERGOING FIRST SCHEDULED OVERHAUL.  *S/D*  TOP TUBE ASPIRATOR FLAPPER (CHECK) VALVE WAS FOUND DAMAGED.  ASPIRATOR (P/N 62510-101), (S/N 1697) WAS REPLACED.
